# SDR C2XA00IA210

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: 14525599001
- Condition: Corroded
- Location: Toilet Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, THE DISCHARGE CUP AT TOILET SERVICE PORT WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DISCHARGE CUP IAW EMB 145 SRM 50-20-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
